# SDR ASAA2018062225165

- Difficulty date: June 22, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 43,280 hours, 12,853 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 154765
- Condition: Failed
- Location: Hf Comm
- Part time: 39,067 hours, 11,620 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HF RADIO RECEIVES BUT WILL NOT TRANSMIT FROM CAPTAINS OR FO'S AUDIO PANELS. GROUNDED - YES. REMOVED & REPLACED NR 1 HF COUPLER IAW AMM 23-11-61. GROUND VERIFICATION SUCCESSFUL REF AMM 23-11-61.
